Alert archive / Maine / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Caribou, ME

August 3, 2015Aroostook County, Penobscot County, Piscataquis County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Aug 3, 2015, 3:33 PM EDT for Aroostook County, Penobscot County, Piscataquis County, Maine. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 3:33 PM EDT (19:33 UTC)
Expired
Aug 3, 2015, 4:15 PM EDT
In force
42 min
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME

The radar

The Caribou radar (KCBW), 103 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:16 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WUUS51 KCAR 031933
SVRCAR
MEC003-019-021-032015-
/O.NEW.KCAR.SV.W.0049.150803T1933Z-150803T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
333 PM EDT MON AUG 3 2015

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...
  NORTHEASTERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
  NORTHERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...

* UNTIL 415 PM EDT

* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
  CHURCHILL DAM...OR 20 MILES SOUTHEAST OF CLAYTON LAKE...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...PORTAGE LAKE...MASARDIS...OXBOW...CHURCHILL DAM...RUSSEL
  CROSSING...FISH RIVER LAKE...BIG MACHIAS LAKE...NASHVILLE
  PLANTATION AND GARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4632 6925 4647 6938 4692 6869 4644 6830
TIME...MOT...LOC 1933Z 240DEG 48KT 4648 6913 

HAIL...1.00IN
WIND...60MPH
 
$$

MIGNONE
2 follow-up statements
711 
WWUS51 KCAR 031959
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
359 PM EDT MON AUG 3 2015

MEC003-019-021-032015-
/O.CON.KCAR.SV.W.0049.000000T0000Z-150803T2015Z/
AROOSTOOK ME-PISCATAQUIS ME-PENOBSCOT ME-
359 PM EDT MON AUG 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL AROOSTOOK...NORTHEASTERN PISCATAQUIS AND NORTHERN
PENOBSCOT COUNTIES...

AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSEL
CROSSING...OR 20 MILES SOUTHWEST OF PORTAGE.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ASHLAND...PORTAGE LAKE...MASARDIS...OXBOW...CHURCHILL DAM...RUSSEL
CROSSING...FISH RIVER LAKE...BIG MACHIAS LAKE...NASHVILLE PLANTATION
AND GARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4632 6925 4647 6938 4692 6869 4644 6830
TIME...MOT...LOC 1958Z 240DEG 48KT 4659 6884 

HAIL...1.00IN
WIND...60MPH
 
$$

MIGNONE
306 
WWUS51 KCAR 032011
SVSCAR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
411 PM EDT MON AUG 3 2015

MEC003-019-021-032020-
/O.EXP.KCAR.SV.W.0049.000000T0000Z-150803T2015Z/
AROOSTOOK ME-PISCATAQUIS ME-PENOBSCOT ME-
411 PM EDT MON AUG 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AROOSTOOK...
NORTHEASTERN PISCATAQUIS AND NORTHERN PENOBSCOT COUNTIES WILL EXPIRE
AT 415 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN MAINE.

LAT...LON 4632 6925 4647 6938 4692 6869 4644 6830
TIME...MOT...LOC 2006Z 240DEG 48KT 4659 6884 

$$

MIGNONE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 9:53 AM EDT, 5 hours 40 minutes earlier.

Area forecast discussion, Aug 3, 9:53 AM EDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
953 AM EDT MON AUG 3 2015

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TODAY. THE
FRONT WILL VERY SLOWLY CROSS THE AREA TUESDAY. A SECONDARY COLD
FRONT WILL CROSS THE AREA WEDNESDAY. HIGH PRESSURE WILL BUILD
TOWARD NORTHERN NEW ENGLAND TOWARD THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
945 AM UPDATE...
TWEAKS TO HRLY T/TD GRIDS WITH THIS UPDATE AS TEMPS ARE WARMING
QUICKER THAN ANTICIPATED UNDER SRLY FLOW AND SUNNY SKIES. WINDS HV
INCREASED AND ARE BEGINNING TO GUST FM THE SOUTH THUS HV BOOSTED
WIND SPEEDS UP. SHOWERS HV DVLPD BACK ACRS ERN QUEBEC FROM THE
GULF OF ST. LAWRENCE DOWN TO MONTREAL AND WL SPREAD EAST THRU THE
DAY. THIS IS IN CONJUNCTION WITH LEAD VORT MAX AND FRCG FM H7-H5
JET OF 50KTS.

THINKING RMNS THE SAME WITH REGARD TO SVR WX DVLPMNT THIS AFTN.
EXPECT A TROF OF LOPRES PER ALL HIRES MODELS TO DVLP ALONG THE
INTERNATIONAL BORDER BY 21Z. AIRMASS WL DESTABILIZE WITH CAPES
RANGING FM 1000-1500 J/KG AND 0-6KM SHEAR VALUES OF ARND 40KTS.
MAIN SVR THREAT LOOKS TO EXIST OVR NW ZONES AS OF THIS TIME.

PREV DISCUSSION BLO...

PREVIOUS DISCUSSION
A WARMER AND MORE HUMID AIR MASS WILL OVERSPREAD THE REGION TODAY
IN ADVANCE OF A SLOW MOVING COLD FRONT APPROACHING FROM THE WEST.
HIGH TEMPERATURES ARE EXPECTED TO CLIMB INTO THE LOW TO MID 80S
ACROSS MUCH OF THE REGION THIS AFTERNOON AWAY FROM THE IMMEDIATE
COAST. A LARGE SCALE UPPER TROF CENTERED TO THE WEST OF JAMES BAY
WILL TRACK SLOWLY EAST THROUGH TONIGHT. MODELS ARE INDICATING A
LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP WELL OUT
AHEAD OF THE APPROACHING FRONT, AND THEN INTO WESTERN MAINE BY
LATE THIS AFTERNOON. SOME OF THE STORMS HAVE THE POTENTIAL TO BE
SEVERE WITH STRONG WINDS WITH 0-6 KM BULK SHEAR VALUES OF 30 TO 40
KT. LARGE HAIL WILL ALSO BE POSSIBLE. THE GREATEST THREAT FOR
SEVERE STORMS WILL BE ACROSS NORTHERN AND WESTERN AREAS CLOSER TO
THE BETTER DYNAMICS ASSOCIATED WITH THE UPPER TROF. THE STORM
PREDICTION CENTER HAS PLACED MUCH OF NORTHERN AND WESTERN MAINE IN
A SLIGHT RISK.

THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SLOWLY TREK EAST THROUGH
EARLY THIS EVENING BEFORE WEAKENING AS THEY MOVE INTO A MORE
STABLE ENVIRONMENT LATER THIS EVENING. HOWEVER, SCATTERED SHOWERS
AND THUNDERSTORMS MAY CONTINUE WELL INTO THE EVENING ACROSS
NORTHERN AND WESTERN AREAS. EXPECT PLENTY OF LOW LEVEL MOISTURE
ACROSS THE REGION WITH DEW POINTS IN THE 60S OVERNIGHT. THIS WILL
LEAD TO PATCHY FOG OVERNIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
A COLD FRONT WILL WORK ACROSS THE CWA TUE. IT WILL BE A HUMID DAY
AHEAD OF THE FRONT. THE BEST CHANCE THAT STORMS COULD TURN STRONG
OR SEVERE WILL BE ACROSS THE EASTERN HALF OF THE CWA. MUCH WILL
DEPEND ON HOW STABLE IT REMAINS IN THE WAKE OF CONVECTION THAT
WILL WORK ACROSS THE AREA MON NIGHT. THE FRONT WILL PUSH OFFSHORE
TUE NIGHT AND ALLOW A LESS HUMID AIR MASS TO SPREAD ACROSS THE
REGION. AN UPPER LOW WILL MOVE EAST ACROSS CENTRAL QUEBEC WED
KEEPING THE REGION IN CYCLONIC FLOW ALOFT. MOISTURE AND
DISTURBANCES ROTATING ACROSS THE AREA WILL LIKELY PRODUCE A FEW
MORE SHOWERS. A THUNDERSTORM WILL BE POSSIBLE ACROSS NORTHERN
MAINE...BUT THE SEVERE THREAT WILL BE DIMINISHED. LOWER FREEZING
LEVELS AS THE ATMOSPHERE COOLS COULD LEAD TO SOME SMALL HAIL FROM
ANY STORMS THAT DEVELOP. TEMPERATURES WILL BE MUCH COOLER WED WITH
HIGHS 65 TO 70 OVER NW MAINE TO THE MID 70S IN THE BANGOR AREA AND
ACROSS MOST OF THE DOWN EAST REGION.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AN UPPER TROUGH IN QUEBEC CONTINUES EAST AND INTO THE NW ATLANTIC
THU NIGHT. ANOTHER SHORTWAVE TROUGH IS EXPECTED TO DIVE SE THROUGH
QUEBEC FRI AND WILL MOVE EAST OF THE AREA SAT. A SFC LOW IS
EXPECTED TO PASS OFF THE COAST WELL SOUTH OF THE REGION LATE IN
THE WEEK. 500 MB HEIGHTS WILL BE ON THE INCREASE OVER THE WEEKEND
WITH MODERATION OF THE AIR MASS. TEMPERATURES ARE EXPECTED TO BE A
LITTLE BELOW NORMAL LATE IN THE WEEK AND NEAR TO A BIT ABOVE
NORMAL BY SUN. MAINLY DRY WEATHER IS EXPECTED THROUGH THE PERIOD
WITH ONLY THE OUTSIDE CHANCE OF A BRIEF PASSING SHOWER DURING THE
AFTERNOON AND EARLY EVENING HOURS...MAINLY OVER THE HIGHER TERRAIN
OF THE WEST.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS TO START
THE DAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO EAST
LATE THIS AFTERNOON AND THEN SLOWLY MOVE EAST THROUGH EARLY THIS
EVENING. EXPECT MVFR/IFR CONDITIONS TONIGHT IN SCT SHOWERS AND
TSTMS AND IN DEVELOPING LOW CLOUDS AND PATCHY FOG LATE TONIGHT.

SHORT TERM: SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUE.
STRONG/ERRATIC WIND GUSTS AND HAIL ALONG WITH BRIEF IFR VSBY IN
ANY HEAVIER T-STORMS. MOSTLY VFR WED-FRI...BUT WITH A FEW POCKETS
OF MVFR ESPECIALLY WED IN SHOWERS AT THE NORTHERN TERMINALS.

&&

.MARINE...
NEAR TERM: WINDS/SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS THROUGH TONIGHT, ALTHOUGH SEAS MAY BEGIN TO BUILD TO AROUND
5 FT TOWARD DAYBREAK. VISIBILITY WILL DECREASE TO 1 TO 3 NM IN
SCATTERED SHOWERS AND AREAS OF FOG OVERNIGHT.

SHORT TERM: THE SEAS ARE EXPECTED TO BUILD TO AROUND 5 FT ON THE
COASTAL WATERS TUE AND TUE NIGHT AND IT IS POSSIBLE A SMALL CRAFT
ADVISORY WILL BE NEEDED...BUT AS IS USUALLY THE CASE IN THE SUMMER
THE MODELS ARE LIKELY A BIT TOO AGGRESSIVE WITH THE WIND SPEEDS
AND THUS THE SEAS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.

&&

NEAR TERM...DUDA/FARRAR
SHORT TERM...CB
LONG TERM...CB
AVIATION...DUDA/FARRAR/CB
MARINE...DUDA/FARRAR/CB
Hazardous weather outlook, Aug 3, 1:18 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
118 PM EDT MON AUG 3 2015

MEZ001>006-010-041730-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
118 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ016-017-032-041730-
INTERIOR HANCOCK-CENTRAL WASHINGTON-NORTHERN WASHINGTON-
118 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MAINE AND INTERIOR
DOWNEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-015-031-041730-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS-
118 PM EDT MON AUG 3 2015

...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...INTERIOR
DOWNEAST MAINE AND NORTH CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ029-030-041730-
COASTAL HANCOCK-COASTAL WASHINGTON-
118 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-041730-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
118 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 3, 11:33 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1133 AM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             5 SSE ELLSWORTH         44.48N 68.37W
08/01/2015  E1.00 INCH       HANCOCK            ME   PARK/FOREST SRVC

            QUARTER AND NICKEL SIZE HAIL CAUSED TENTS TO COLLAPSE AT
            LAMOINE STATE PARK.

&&

DDUMONT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 1:27 PM EDTSevere Thunderstorm WarningCARAroostook, Piscataquis, Somerset48 min
Aug 3, 2:24 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis, Somerset51 min
Aug 3, 3:36 PM EDTSevere Thunderstorm WarningCARAroostook39 min
Aug 3, 4:05 PM EDTSevere Thunderstorm WarningCARAroostook40 min
Aug 3, 4:37 PM EDTSevere Thunderstorm WarningCARAroostook38 min
Aug 3, 5:24 PM EDTSevere Thunderstorm WarningCARAroostook66 min
Aug 3, 6:41 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis64 min
Aug 3, 6:50 PM EDTAreal Flood AdvisoryCARPiscataquis5 hr

Nearby

Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.